# SDR R61A201807160795

- Difficulty date: June 26, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 38,437 hours, 24,086 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Torque Tube
- Part number: 17084500001
- Condition: Chafed
- Location: Cargo Door
- Part time: 38,437 hours, 24,086 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS OUT OF SERVICE FOR HEAVY CHECK, MAINTENANCE DISCCVERED MINOR CHAFFING ON FWD CARGO DOOR LOCKING MECHANISM LOWER TORQUE TUBE. PART WAS BLENDED AND DEEMED SERVICABLE IAW ETD 2012-170-010451-A. AC REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
